# SDR UALA2012022301100

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141612029
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER GATE CORRODED BEYOND LIMITS.  REPLACED L-1 LOWER GATE DURING SCAL HMV CK ON LOG 9962020 WITH P/N 1416120-29.
